Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on depo provera (birth control shot) for about 2 years now. You get a shot every three months and thats pretty much the only thing you have to keep up with. Well I finally went to the doctor about my horrible back pain that I had been experiencing for about a year. He told me that the reason for my back pain was because of the shot! he said he was treating more and more women for back problems because the depo shot causes osteoporosis by completely shutting down your estrogen levels!!! he told me "basically your like a 65 year old woman who could shatter her hip if you fell" he told me to get off right away. I am 19 and am diagnosed with onset osteoporosis because of the shot. The docter said I can reverse some of the damage but not all. has anyone else had experiences with the shot?

Loading...

I have experience a lot of backpain when I got off depo. I am 19 as well could I have osteoporosis too?
Reply

Loading...